# SDR DALA2021122808103

- Difficulty date: December 26, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50023
- Aircraft time: 7,040 hours, 3,287 cycles
- System (JASC): 2810 · Fuel Storage
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TUBE (ITEM 2), DAMAGE FOUND ON FERRULE. NEED TO MEASURE AND EVALUATE PER AA WORK CARD 2820-01281-02A STEP 3, C, (1) -M- LOG-PAGE UPDATED @ 26DEC21 0149 UTC 02 CORR BY REGASSA 00749356 MSP 26DEC21 ATA 2821 RII: N ENTR 00023909 W SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 022-0001:2820-01281-02A/002 00215 EXAMINE FUEL TUBE #2 IAW A220 AMP 28-21-80 AND FOUND WITHIN LIMIT. (LP# 2064661)
